# SDR AALA201909119008

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,197 hours, 4,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R3 DOOR ASSIST BOTTLE PRESSURE GAUGE IN THE RED. SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-10-00 TO GREEN RANGE.
